Applications of subsequential Tauberian theory to classical Tauberian theory


DİK F., Dik M., Canak I.

APPLIED MATHEMATICS LETTERS, vol.20, no.8, pp.946-950, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1016/j.aml.2006.12.002
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.946-950

Abstract

In this work, we introduce some classical and neoclassical Tauberian-like conditions to retrieve subsequential convergence of a real sequence fun} and some other sequences related to it out of the boundedness of the sequence fun}. Consequently we obtain significant information about subsequential behavior of the sequence. (c) 2007 Elsevier Ltd. All rights reserved.